# SDR UPS98825985

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK FWD LWR CARGO COMPT RIGHT HAND TUNNEL AT CUSP WEB ABOVE FWD TORQUE BOX IS CRACKED.  FABBED DOUBLER IAW DC8 SRM 53 2 0.  ALODINED AND PRIMED IAW DC8 SRM 5 1 1 8.  INSTALLED PART IAW DC8 SRM 51 3 0  AND 51 1 21 AND 51 1 21A.
